# SDR DALA2020021311115

- Difficulty date: February 10, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 68,414 hours, 29,059 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 689, L/P 7205304) 1L ENTRY DOOR MISSING 2 EA DOOR STOP PLATES. CORRECTIVE ACTION: INSTALLED 2 EA DOOR STOP PLATES PER B757 AMM 52-11-00.
